Translator Disclaimer
October 2018 A Danilov-type formula for toric origami manifolds via localization of index
Hajime Fujita
Osaka J. Math. 55(4): 619-645 (October 2018).

Abstract

We give a direct geometric proof of a Danilov-type formula for toric origami manifolds by using the localization of Riemann-Roch number.

Citation

Download Citation

Hajime Fujita. "A Danilov-type formula for toric origami manifolds via localization of index." Osaka J. Math. 55 (4) 619 - 645, October 2018.

Information

Published: October 2018
First available in Project Euclid: 10 October 2018

zbMATH: 06985305
MathSciNet: MR3862778

Subjects:
Primary: 53D50
Secondary: 53C27, 57S25, 58J20

Rights: Copyright © 2018 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.55 • No. 4 • October 2018
Back to Top